# SDR UIEA2014051300181

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025919
- Part serial: D00821
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER POWER SHUTDOWN, AURA 1 WARNING SOUNDS UNTIL STANDBY POWER SWITCH SHUTOFF.  TROUBLE SHOT IAW WDM 24-33-11, 34-34-34 & 31-51-41 REPLACED M620 TAKEOFF WARNING CARD IN P51 PANEL IAW 31-51-04.  OPERATIONS CHECK PERFORMED SATISFACTORY IAW 31-51-00.
